Geometriae Dedicata

, Volume 105, Issue 1, pp 143–170

Rigidity of Geometrically Finite Hyperbolic Cone-Manifolds

  • K. Bromberg
Article

DOI: 10.1023/B:GEOM.0000024664.84428.e7

Cite this article as:
Bromberg, K. Geometriae Dedicata (2004) 105: 143. doi:10.1023/B:GEOM.0000024664.84428.e7

Abstract

In a recent paper Hodgson and Kerckhoff prove a local rigidity theorem for finite volume, three-dimensional hyperbolic cone-manifolds. In this paper we extend this result to geometrically finite cone-manifolds. Our methods also give a new proof of a local version of the classical rigidity theorem for geometrically finite hyperbolic 3-manifolds.

cone-manifoldshyperbolic 3-manifolds

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • K. Bromberg

There are no affiliations available